Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
danipaskor

Accutane And Anti-Depressants?

Recommended Posts

What did your derm say? What did the physican prescrbing the anti depressants say? I be careful though as Accutane has been know to cause or worsen depression etc...

Share this post


Link to post
Share on other sites

I would also like to know this.

Since last night (I've been on Isotretinoin for a month) I am feeling depressed and lonely. I already had the tendency of having depressive feelings. Roaccutane clearly doesn't make it better.

Also, I have to get my period next week so I suppose it is a combination of factors.

Furthermore I am in love with an unreachable person.. She doesn't feel the same for me...and this is not the first time that I fall for the wrong person. I've never met someone in my life with which the love was mutual. I'm afraid I never will. But somewhere there is also still faith.

Share this post


Link to post
Share on other sites

Yes, I'm pretty sure you can. I am on anti-depressants and my doctor is prescribing me Accutane because she feels confident that they are working for me, so she's less worried about potential side effects from Accutane. I also know a girl who got depressed while on Accutane and was put on anti-depressants to help.

Share this post


Link to post
Share on other sites

Thanks for you answer.

I'm not sure yet if I want to take anti-depressants, but let's see what the dermatologist says tomorrow.

On which anti-depressants are you?

Share this post


Link to post
Share on other sites

I'm on Prozac (Fluoxetine). It took about 4 weeks to start working, but it's very effective and I've had almost no side effects.

Share this post


Link to post
Share on other sites

Going to ask my derm when I see him next week.

I was on Zoloft for depression & anxiety. Would like to go on it again if possible.

I will post here what he says.

Share this post


Link to post
Share on other sites

Yes, I was on Citalopram and Accutane at the same time, with no problems related to taking the two drugs together.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×